# SDR P5CA2016061900144

- Difficulty date: June 19, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,585 hours, 19,169 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 154071
- Part serial: 6806404
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT PACK TEMP EICAS MSG ON TAXI PLACED LT PACK ON MDDR 67656 IAW MEL 21-51-01-01.  MAINTENANCE PROCEDURES C/W PLACARD INSTALLED.  LT PACK WILL NOT RESET IN AUTO OR STANDBY.  REMOVED AND REPLACED LT ACM MM 21-51-07.  REMOVED AND REPLACED HOT AIR SUPPLY TUBE IAW M/M 21-51-10 OPS CK OK.  NO LEAKS MDDR 67656 CLEARED.
